# SDR UPS01835138

- Difficulty date: January 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, AFT PIT FS 1240 FRAME CORRODED BETWEEN L36 AND L34R.  MAT ID FOR REPAIR ANGLES .080 7075-0 IAW REO-G07850 CORROSION ON FRAME FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  LOCATED AND DRILLED IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED REPAIR ANGLES IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLES INTERCOSTALS AND FITTING/CLIPS IAW DC8 SRM 51-1-20D.
